My husband had a routine blood test a few weeks ago and we were told that his CPK came back a little high. We went back twice this week to have it done again and it is still high. Dr. thinks its because of his dyskinesia, (usually attributed to heart attack). Anyone else having issues with Creatine in their body?View Thread
My husband used to take a lot of Mirapex, but ONE of the nasty side affects was the amount of Sugar he craved. And he would get very abusive. We cut back on that and he sticks to "natural" sugars (still in small doses) and it seems to have helped.View Thread
My husband is a YOPD patient. He was diagnosed 5 yrs ago and is 48 now. It started out slow and progressed rapidly. He now has issues with remembering but it is only at certain times of the day. Especially after his meds kick in. He takes; Stalevo, Amantadine, Mirapex, Caridopa and just started on some Pscyh meds. He is at his worst from about 12 to 7 and then goes to sleep and wakes up really good aside from the physical side affects. Does anyone have any advice on how to deal with the lack of mental awareness that he goes through for the most part of the day?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.